International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1991 / Article

Open Access

Volume 14 |Article ID 905460 | https://doi.org/10.1155/S0161171291000662

Morteza Seddighin, "On the ideals of extended quasi-nilpotent Banach algebras", International Journal of Mathematics and Mathematical Sciences, vol. 14, Article ID 905460, 4 pages, 1991. https://doi.org/10.1155/S0161171291000662

On the ideals of extended quasi-nilpotent Banach algebras

Received03 Oct 1988

Abstract

Given a quasi-nilpotent Banach algebra A, we will use the results of Seddighin [2], to study the properties of elements which belong to a proper closed two sided ideal of A¯ and A¯¯. Here A¯ is the extension of A to a Banach Algebra with identity.

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views92
Downloads404
Citations